# SDR SWAA2021110133624

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 48,263 hours, 24,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT RH HATCH LWR; LH HATCH LWR; AND AFT SERVICE DOOR LAMPS INOP ; / [01] REMOVED AND REPLACED LAMPS FROM THE RH AND LH EMERGENCY HATCHES LWR EXIT SIGNS; REPLACED EXIT SIGN AT AFT SERVICE DOOR AND PERFORMED A GOOD EMERGENCY LIGHTS OPERATIONAL CHECK AND A GOOD OPERATIONAL TEST OF THE EMERGENCY LIGHTS AS PER AMM 33-51-01-960-801; AMM 33-51-01-960-802; AMM 33-51-00-720-801; AMM 33-51-00-710-801; [02] INSPECTION COMPLETE
